# SDR ASMF200911001

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Aircraft time: 17,180 hours, 1,934 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26112022
- Part serial: B3904
- Condition: Leaking
- Location: Mlg
- Part time: 16,141 hours, 1,822 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYD LEAK WAS DETECTED ON THE RT MLG BRAKE NR 8.  MX REPLACED THE BRAKE ASSY NR 8 IAW MM 32-45-07, TESTED CORRECT.
